Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 29, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 14, 2026, 2:09 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2026, 2:09 PM EDT (18:09 UTC)
- Expired
- Mar 14, 2026, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
268 WHUS71 KPHI 141809 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 209 PM EDT Sat Mar 14 2026 ANZ450>452-150830- /O.CAN.KPHI.GL.W.0008.000000T0000Z-260314T2000Z/ /O.NEW.KPHI.SC.Y.0029.260314T1809Z-260315T0000Z/ /O.NEW.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 209 PM EDT Sat Mar 14 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... ...GALE WARNING IS CANCELLED... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale Watch, south winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 8 PM EDT this evening. For the Gale Watch, from Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ453>455-150830- /O.CON.KPHI.SC.Y.0028.000000T0000Z-260314T2200Z/ /O.NEW.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 209 PM EDT Sat Mar 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. For the Gale Watch, south winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EDT this evening. For the Gale Watch, from Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-150830- /O.CON.KPHI.SC.Y.0028.000000T0000Z-260314T2200Z/ /O.NEW.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 209 PM EDT Sat Mar 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and rough waters. For the Gale Watch, south winds 20 to 30 kt with gusts up to 35 kt and very rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...For the Small Craft Advisory, until 6 PM EDT this evening. For the Gale Watch, from Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ MJL
2 follow-up statements
893 WHUS71 KPHI 142142 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 542 PM EDT Sat Mar 14 2026 ANZ453>455-151045- /O.EXP.KPHI.SC.Y.0028.000000T0000Z-260314T2200Z/ /O.CON.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 542 PM EDT Sat Mar 14 2026 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-151045- /O.EXP.KPHI.SC.Y.0028.000000T0000Z-260314T2200Z/ /O.CON.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 542 PM EDT Sat Mar 14 2026 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and very rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450>452-151045- /O.CON.KPHI.SC.Y.0029.000000T0000Z-260315T0000Z/ /O.CON.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 542 PM EDT Sat Mar 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. For the Gale Watch, south winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 8 PM EDT this evening. For the Gale Watch, from Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
262 WHUS71 KPHI 142350 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 750 PM EDT Sat Mar 14 2026 ANZ450>452-151300- /O.EXP.KPHI.SC.Y.0029.000000T0000Z-260315T0000Z/ /O.CON.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 750 PM EDT Sat Mar 14 2026 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ453>455-151300- /O.CON.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 750 PM EDT Sat Mar 14 2026 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-151300- /O.CON.KPHI.GL.A.0008.260316T1000Z-260317T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 750 PM EDT Sat Mar 14 2026 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and very rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Monday morning through late Monday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 1:23 PM EDT, 46 minutes earlier. Its key messages:
- 1. Gusty winds expected to dwindle this afternoon with Wind Advisories set to expire at 2 PM. 2. Potential for strong to severe thunderstorms Monday.
Area forecast discussion, Mar 14, 1:23 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
123 PM EDT Sat Mar 14 2026
.WHAT HAS CHANGED...
Minor timing changes to the Small Craft Advisories this
afternoon.
&&
.KEY MESSAGES...
1. Gusty winds expected to dwindle this afternoon with Wind
Advisories set to expire at 2 PM.
2. Potential for strong to severe thunderstorms Monday.
&&
.DISCUSSION...
KEY MESSAGE 1...Gusty winds expected to dwindle this afternoon
with Wind Advisories set to expire at 2 PM.
Strong winds are peaking or have peaked across the region as the
gradient starts to dwindle this afternoon. Will allow wind
advisory to expire at 2 PM. Thereafter, winds should quickly
come down thru the rest of today and be fairly light variable
overnight before becoming southeasterly on Sunday, with a few
stronger gusts but generally lower than 25 mph... i.e, much
lower than today. High clouds will be sparse enough to allow
temps to drop to near freezing or below in many areas overnight
before rebounding under increasing mid and high clouds on
Sunday, back to similar readings to today... with less wind but
more clouds, it might feel relatively similar in the sun, but
shady spots will no doubt feel milder on Sunday than today.
KEY MESSAGE 2...Potential for strong to severe thunderstorms Monday.
Mid level ridging over the weekend will give way as a deepening
surface low pressure system develops on the lee side of the Rockies
Sunday afternoon. The upper level associated trough rapidly turns
negatively tilted and leads to a strong mid latitude cyclone
developing over the Great Lakes. This system will continue to push
north towards James Bay in Quebec and will usher in a potent cold
front over the region.
A warm front will push north through the region Monday morning
bringing the warm sector of the cyclone over the Mid Atlantic. This
will usher in both warmer temperatures and higher dew points. The
southerly flow associated with this system will transport a deep
moisture plume into the region ahead of the frontal system. Medium
range guidance is depicting significant height falls along with a
strong upper level jet with the right rear located right over the
Mid Atlantic. The combination of strong warm air advection and
upper level dynamics will promote lift across the region on Monday.
Low level wind shear will be quite strong just ahead of the frontal
passage and the combination of dynamic lift, sufficient moisture,
and modest instability will support organized convection Monday.
Instability will be the limiting factor however I think the the
dynamics should play a strong enough role in overcoming that
instability. We're just getting into the window of the NAM12 but
both the GFS and NAM show sufficient low level support to see STP
values greater than 0.5-1 during a brief window Monday night. Will
continue to monitor the potential for severe weather with the
current threats being strong to damaging winds and we can not
rule out the potential for weak tornados to develop.
In addition, the showers will likely be producing heavy rainfall as
PWATs are progged to be 1.1-1.3" which is above the 90th percentile
for early March. Longer range MMEFS guidance is showing modest rises
in rivers so we'll continue to watch for any potential hydro
concerns.
As the strong cold front shifts offshore during Monday night, strong
cold air advection develops. Model guidance is highlight the
potential for snow on the back side of the front however I
anticipate that the most likely solution is that as the cold air
arrives, it will also be ushering in quite dry air and so while
there may be a few flurries, measurable snow is not generally
expected.
There will also be a gusty wind ahead of the front out of the south
which then shifts to west and northwest in the wake of the front.
Peak wind gusts at this time from the gradient wind looks to be in
the 40-50 mph range, with wind advisories very possible.
A much colder air mass settles in for Tuesday with temperatures
struggling to reach 40 degrees in some areas. A gusty westerly wind
will also add a chill factor with wind chill values down into the
20s and 30s during Tuesday. Still chilly on Wednesday however less
wind is forecast.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of today...VFR. W/NW winds 15 to 20 kt with gusts to 35
kts early, gradually dwindling rest of the day. High confid.
Tonight... VFR. Winds become light/variable overnight before
switching to the east late. High confid.
Sunday...VFR with E/SE winds increasing to around 10 kts with a
few gusts up to 20 kts. High confid.
Outlook...
Sunday night...Conditions likely drop below VFR, possibly below
MVFR, with rain enveloping the region.
Monday and Monday night...Conditions may improve to VFR at
times as rain departs, but more showers and t-storms with
potential sub-VFR conditions are likely at times especially
later in the day before conditions improve later at night.
Gusty southwest winds may approach 30-35 kts with gusts 35-40
kts possible at night behind fropa, not inclusive of stronger
gust potential in storms.
Tuesday through Wednesday...VFR prevails with diminishing winds.
&&
.MARINE...
Winds will gradually diminish rest of today into tonight. Will
probably need a short SCA following the current gale before all
headlines drop by this evening, with winds switching onshore but
remaining below SCA levels thru the day Sunday.
Outlook...
Conditions likely drop below SCA levels for a time Saturday
night before ramping back up ahead of the next system later
Sunday into Sunday night. Gales could develop at times on
Monday, with gales more likely Monday night before ramping back
down on Tuesday. Rain also likely Sunday night, with showers and
possibly gusty thunderstorms expected Monday into Monday night.
Sub-SCA winds may return by late Tuesday night or Wednesday, but
waves may remain elevated.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 2 PM EDT this afternoon for PAZ054-055-
060>062.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ430-
431-453>455.
Gale Warning until 4 PM EDT this afternoon for ANZ450>452.
&&
DISCUSSION...Deal/OHara/RCM
AVIATION...Deal/OHara/RCM
MARINE...Deal/MPS/OHara/RCMHazardous weather outlook, Mar 14, 5:20 AM EDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 520 AM EDT Sat Mar 14 2026 MDZ012-015-019-020-150930- Kent MD-Queen Annes-Talbot-Caroline- 520 AM EDT Sat Mar 14 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Severe thunderstorms are possible Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:09 PM EDT | Gale Watch | PHI | 23 hr |
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.